# SDR SWIA201540931

- Difficulty date: March 7, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LANDING CRACKED ON RT SIDE AT BS 193 AND WL 79.5. REPAIRED IAW REO.
